# SDR SWAA2022111772366

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 61,100 hours, 36,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE; GIRT HOOK AND LOOP TO BACKING PAN NOT ATTACHED.  RE INSTALLED HOOK AND LOOP AT FWD SERVICE DOOR EMERGENCY SCAPE SLIDE IAW AMM 25-66-00.
